# SDR ASOA201102043

- Difficulty date: October 25, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 27,107 hours, 23,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE AT FS 349, LBL 38 CORRODED. REMOVED SUPPORT ANGLE IAW SRM 51-42-06.  SUPPORT ANGLE IS BEING REPLACED IAW REO 601R-53-21-2207, STEP 12.
